# SDR DL733010703

- Difficulty date: May 1, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- Aircraft time: 41,822 hours, 28,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT THE AFT EDGE OF THE C2 DOOR CUTOUT WAS FOUND WITH A SMALL CRACK AT STRINGER 22R.  THE CRACK WAS REMOVED WITH A 1.1 IN X .85 IN EDGE TRIM AND REPAIRED WITH AN   EXTERNAL ALUMINUM DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 380703-14, REV A.
